Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden rise in BP, had heart stent done recently

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
i had heart stent done 2 month ago all was well but for last 30 hours my bp as gone up from app 130/75 to 190/102
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Follow-up: Sudden rise in BP, had heart stent done recently 3 minutes later
please can you reply quicker because i might need to go to docter urgent
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The blood pressure mentioned by you is quite high and considering your age and also being a heart patient such high BP can lead to complications as stroke, neuropathy, heart issues etc.

You need to be under observation and require continuous monitoring of Blood pressure along with investigations as Blood test, ECG,stress test.

The blood pressure is to be lowered initially by means of medications which might be administered in injectable form.

Kindly visit an ER so that you can be monitored regularly and also to avoid any complications.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Sudden rise in BP, had heart stent done recently 4 hours later
i will go to my docter do you think thast ok he is aware of my history or do you think er is better
Answered by Dr. Praveen Tayal 32 minutes later
Thanks for writing again.
If you can go to your regular physician who knows your history well, it is far better than going to an ER.
You need a regular monitoring and a proficient physician to manage the blood pressure fluctuations.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor